# SDR PNSA010201

- Difficulty date: February 27, 2001
- Submitted: March 12, 2001
- Operation: General aviation
- Aircraft: N28KE
- Make and model: Piper PA-31-350
- Aircraft serial: 318152049
- Aircraft time: 13,052 hours
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Damaged
- Location: Mlg Indicator
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER SELECTING GEAR DOWN, LT DOWN LIGHT DID NOT ILLUMINATE. RETURNED TO BASE. REPAIRED WIRE ON LH DOWN LIGHT SWITCH. OPS CHECKED OK.
